# SDR MASA2010122101503

- Difficulty date: December 18, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 18,225 hours, 14,307 cycles
- Engine: Ge CF34*
- System (JASC): 2711 · Aileron Tab Control System
- Part: Converter
- Condition: Unserviceable
- Location: Trim Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER/AILERON TRIM IND UNCOMMANDED MOVEMENT. MX R & R RUDDER/AILERON TRIM PWR SUPPLY DC CONVERTER, OPS GOOD.
